# SDR DALA2023112809752

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB STA Y=200 X=-44 AT PASSENGER CABIN (W1). SUMMARY OF NRC 00507: WEB STA Y=200 X=-44 AT PASSENGER CABIN (W1) WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 2, REPAIR 2 AND SRM 51-41-08-0G PAR 7 A. (LP #0081861)
